Fixed Point Theorems for Multivalued Mappings Involving -Function
Muhammad Usman Ali,
Quanita Kiran and
Naseer Shahzad
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We obtain some fixed point theorems with error estimates for multivalued mappings satisfying a new - -contractive type condition. Our theorems generalize many existing fixed point theorems, including some fixed point theorems proved for - -contractive type conditions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/409467.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/409467.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:409467
DOI: 10.1155/2014/409467
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().